# SDR CALA2023051901575

- Difficulty date: May 18, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N63820
- Make and model: Boeing 737924ER
- Aircraft serial: 43534
- Aircraft time: 30,607 hours, 10,956 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Part number: 147A854029
- Condition: Corroded
- Location: Sta 947 Lbl 55
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER CHORD L2 WITH POSSIBLE CORROSION ON STA 947 LBL 55 (REF AAR NR 99967418)
